The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Exact controllability for nonlinear Kuamoto-Sivashinsky equation
Author(s): 
Pages: 319-322
Year: Issue:  3
Journal: Journal of Chengdu University Of Information Technology

Keyword:  非线性k-s方程泛函分析控制函数精确控制Fredhokn算子;
Abstract: 运用泛函分析性质以及Fourier变换的方法研究带有周期边界条件的非线性k-s方程在有限时间区间上的精确控制.首先研究线性化k-s方程的精确控制,证明对于任意给定的函数u0∈Hs,uT∈Hs,总能找到一个控制函数h使得线性化k-s方程有解u且满足u(x,0)=u0,u(x,T)=uT;然后结合线性化k-s方程的精确控制,通过定义Fredholm算子并应用Fredholm算子的一些理论找到非线性化k-s方程的控制函数,使其可精确控制.
Related Articles
No related articles found